# SDR DALA2025012100507

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 77,347 hours, 10,099 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3321 4R DOOR SHOW OPEN ON ECAM WHEN DOOR IS CLOSED. CORRECTIVE ACTION: LUBRICATED BOTH SENSOR TARGET MECHANISMS. OPS CHECK GOOD. A/C OK FOR SERVICE. (6879926)
